# SDR AALA202404095212

- Difficulty date: March 31, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N891NN
- Make and model: Boeing 737823
- Aircraft serial: 33315
- Aircraft time: 35,147 hours, 15,045 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON APU DOOR INSULATION ATTACH ANGLE AT RIB 3, BS 1110. REPLACED ANGLE PER SRM 51-10-02.
